# SDR 97ZZZX564

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 183800005
- Condition: Hole Chafed
- Location: Rt Eng Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER WORK ON RIGHT ENGINE, FOUND HOLE CHAFED IN INBOARD INDUCTION HEAT DUCT.  THIS AREA HAD PREVIOUSLY BEEN REPAIRED USING A SILICONE SEALER MATERIAL.  REPLACED DUCT AND POSITIONED CLEAR OF EXHAUST.  42.4 HRS SINCE ANNUAL.
